Anyone get dizzy after going off Cymbalta?

Discussion in 'Fibromyalgia Main Forum' started by lvjesus, Oct 9, 2006.

  1. lvjesus

    lvjesus Member

    I have been on Cymbalta for a few months and ran out less than a week ago and have been falling over with dizziness for the last 2 days. Anyone else experience this?

    Sonya
  2. fieldmouse

    fieldmouse New Member

    I have been taking cymbalta for a few months. Havn't gone off of it but I do get dizzy spells off and on. Never know when they will happen or how long they will last. I have no idea if they are caused from that or something else. Hope someone out there can help ya.~~HUGS~~Mick!!
  3. twitcher

    twitcher New Member

    and other antidepressants should be weaned off, not stopped abruptly. The side effects can be horrible. Two people I work with stopped antidepressants abruptly. The one was so sick she had to leave work due to dizziness.
  4. Empower

    Empower New Member

    I think this is a typical withdrawal reaction from any SSRI
  5. lvjesus

    lvjesus Member

    Sorry I have not been back sooner to update you all. It was indeed the Cymbalta. The pharmacist also said that you are not supposed to stop this cold turkey.

    I went by on Monday afternoon, picked up my script and took one in the parking lot. Walking thru Sam's and back was a real treat, let me tell you. People probably thought I was drunk!!!

    Anyway, I went home and got in the bed and by bedtime I was better and by the next morning the dizziness was completely gone.

    As a side note, I had left a message for the doctor that prescribed this asking if the dizziness could be caused by stopping the med. The nurse finally called me back to say that "since I have been on the med for 4 months, I should be over the dizziness" and she hoped this answered my question.

    It might have, had that actually BEEN my question! I didn't ask if the Cymbalta could be causing the dizziness, I asked it THE LACK of it could be causeing the dizziness...

    But she did say on the message that she hoped I was feeling better which was nice.


[ advertisement ]